# SDR HAIGJQR0166

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 204070907101
- Condition: Mis Marked
- Location: Wiper
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED 204-070-907-001, RH MOTOR, AND RECEIVED 204-070-907-101 WHICH IS A LH MOTOR.  SUBMITTER THINKS THIS HAS BEEN MISMARKED.
